# SDR 061041

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 19,511 hours, 30,706 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 6229681001
- Part serial: 463
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL FUMES IN COCKPIT, PILOTS EHSI WENT BLANK, TURNED EHSI OFF FUMES WENT AWAY.  REMOVED AND REPLACED CAPT EHSI, UNIT HAD BURNED ODOR. NO OTHER DESCREPANCIES NOTED, OP CHECKED GOOD.
